# SDR CALA2018010700092

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 77,052 hours, 29,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DIFFICULT TO ARM AT DOOR 1R FOUND DEBRIS IN THRESHOLD PLATES, CLEANED AND LUBED AND FOUND OPERATION NORMAL.
